MathSciNet Relay Station
MathSciNet bibliographic data
MR422675 32C40
Looijenga, Eduard The complement of the bifurcation variety of a simple singularity. Invent. Math. 23 (1974), 105–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement